# SDR HNAA0600115

- Difficulty date: September 17, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 45,330 hours, 50,282 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 STBY HYD PUMP FAILED ON SINGLE ENGINE TAXI OUT, LOST NORMAL BRAKES FOUND RUBBER BOOT ON C/P TO STBY HYD PUMP LOOSE AND FLUID IN IT. CLEANED AND RESEALED C/P.
